| Model Number |
RONYX25008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Occlusion (1984)
| Date of Event |
12/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure three resolute onyx stents were implanted into the lad.Approx 1 day post index procedure the patient suffered elevated cardiac enzymes.Cec adjudicated the event as non-q-wave mi (target vessel), 3rd udmi peri-pci.Cec commented that side branch occlusion was also seen.The investigator assessed the event as not related to the index device or anti-platelet medication.